Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases and syzygies on bimodules over PBW algebras
Author(s) Manuel Garcia Roman, Socorro Garcia Roman
TypeArticle in Journal
AbstractA new method for the computation of two-sided Gröbner bases of ideals and bimodules shifting the problem to the enveloping algebra is proposed. This alternative method appears to be more efficient than the one in [Kandri-Rody, A., Weispfenning, V., 1990. Non-commutative Gröbner bases in algebras of solvable type. J. Symbolic Comput. 9, 1–26] since it calls the left Buchberger algorithm once. We introduce the notion, arising from the ideas that this method involves, of two-sided syzygy, which is revealed to be useful in the computation of, e.g., the intersection of bimodules. Further applications are left for a later work.
Keywordsimodules, Gröbner bases, Syzygy bimodule
Length14
File
URL dx.doi.org/10.1016/j.jsc.2005.05.002
LanguageEnglish
JournalJournal of Symbolic Computation
Volume40
Number3
Pages1039-1052
Year2005
MonthSeptember
Translation No
Refereed No
Webmaster